Dec 15, 2006
am on triomune and it has been a year now . i have severe pain on my legs and feet .Got a cd4 count of 1700 is that normal a retest however indicate 695 .I am trying vit b6 supplement but the pain is still there
| Response from Dr. Henry
Your symptoms could well be due to the stavudine (D4T)in the Triomune. You need to discuss with your HIV provider to see of the dose of D4T could be decreased (Triomune-30) or can the D4T be switched to AZT, tenofovir, or abacavir in your region (? available and affordable). If that is not an option then treatment with analgesics or other meds such as amitryptiline can help the discomfort in some patients. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Burning Penis After Licking Genital Worried I Have HIV
- Burning Urethra After Licking Vagina Worried I Have HIV
- Painful Red Spots After Oral Sex Worried I Have HIV
- Rash After Mutual Masturbation Worried I Have HIV
- Can Mosquitoes Give You Std's?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.